MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH 4.5 TI MULTILOC SCREW LENGTH 22-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES PRODUKTIONS GMBH 4.5 TI MULTILOC SCREW LENGTH 22-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.019.022S
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a surgical procedure, while inserting an interlocking multliloc screw, the screw was too short.The surgeon continued to try to insert the multiloc screw possible stripping out the plastic insert of the multiloc humeral nail.The screw was pulled out of the bone and nail, and abandoned that screw hole procedure was completed successfully with a five(5) minutes surgical delay.No patient consequence reported.Concomitant device reported: unk - insertion instruments: trauma (part # unknown; lot # unknown; quantity: 1).This report is for one (1) 4.5 ti multiloc screw length 22-sterile.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 04.019.022s-us.Lot: l962462.Manufacturing site: grenchen.Release to warehouse date: 06 july 2018.Expiration date: 01 june 2028.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 TI MULTILOC SCREW LENGTH 22-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
muracherstrasse 3
bettlach 2544
SZ  2544
MDR Report Key12495709
Report Number9612488-2021-00012
Device Sequence Number3596973
Product Code HSB
UDI-Device Identifier10886982089656
UDI-Public(01)10886982089656
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.019.022S
Device Catalogue Number04.019.022S
Device Lot NumberL962462
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7 TI MULTILOC HUMERAL NAIL RT/CANN/240-S; UNK - INSERTION INSTRUMENTS: TRAUMA; 7 TI MULTILOC HUMERAL NAIL RT/CANN/240-S; UNK - INSERTION INSTRUMENTS: TRAUMA
Patient Age77 YR
Patient Weight49